# SDR IPXA2017030314651

- Difficulty date: February 12, 2017
- Submitted: March 3, 2017
- Operation: Air carrier
- Aircraft: N255UP
- Make and model: Doug MD-11F
- Aircraft serial: 48404
- Aircraft time: 80,928 hours, 16,684 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support Angle
- Part number: ANB718036
- Condition: Cracked
- Location: Rt Mlg Ww
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE: 2C, RT MAIN GEAR WW SUPPORT ANGLE OTBD EDGE IS CRACKED.  REMOVED, FABRICATED, AND REPLACED THE SUPPORT ANGLE IAW DWG ANB7180 AND SRM 51-35-01.
